# SDR USAA2014082500008

- Difficulty date: August 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 41,990 hours, 24,356 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029001299
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APPROX 10,000 MSL CABIN DOOR L1 IN CLIMB SHOWS SLIDE NOT ARMED & RED LIGHT BLINKS CABIN PRESSURIZED.  ACFT PRESSURIZATION SHOWS NORMAL.  FOUND A ZIPPER LODGED IN GIRT BAR SEAL ATTACH POINTS.  REMOVED ZIPPER, L1 DOOR OPERATIONS CHECK GOOD AT THIS TIME IAW AMM 52-10-00.
